MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ARTICULEZE HD CER 36 +1.5; PROSTHESIS, HIP, SEMI-CONSTR, METAL/CERAMIC/POLYM, CEMENT OR NON-POROUS UNCEMENT

DEPUY IRELAND - 3015516266 ARTICULEZE HD CER 36 +1.5; PROSTHESIS, HIP, SEMI-CONSTR, METAL/CERAMIC/POLYM, CEMENT OR NON-POROUS UNCEMENT
Catalog Number 473436015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); Fluid Discharge (2686)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was 3 weeks post tha.Wound was very long and patient was not healing.Wound and was draining constantly.Surgeon opened the wound and fascia to go into joint to washout and replace the liner and head with new components.Surgeon implanted a new liner and went up to a 36mm +5 ts head to minimize risk of surgical site infection due to the delayed healing.There was no surgical delay.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ARTICULEZE HD CER 36 +1.5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTR, METAL/CERAMIC/POLYM, CEMENT OR NON-POROUS UNCEMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20853169
Report Number1818910-2024-24900
Device Sequence Number12825950
Product Code LZO
UDI-Device Identifier10603295505709
UDI-Public(01)10603295505709(17)340831(10)10247A
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K222296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number473436015
Device Lot Number10247A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight167 KG